Loading ...
Sorry, an error occurred while loading the content.

47296Re: My 16-year-old kitty Daphne just diagnosed with DCM

Expand Messages
  • Jordan
    Feb 25, 2013
    • 0 Attachment
      Marina,


      Any chance the vomiting occurred after giving the plavix? I just went through a similar thing with my Sheba. I have to makes sure that her Plavix is in a whole pill pocket (I was using a half). I realized that any less creates tummy upset and she will vomit her plavix and dinner up within 15-30 minutes of adminstering the plavix.


      When she vomits, it is usually followed by diarrhea too.


      So I have been placing her Plavix in half a gelcap pushed inside a whole pill pocket. She chomps it down and keeps her dinner down too. I additionally add pumpkins to her food and the diarrhea will subside in a couple of days.


      Her cardiologist confirmed that Plavix can cause tummy upset in 1 out of 10 kitties.


      Good luck,
      Jordan and Sheba


      [Non-text portions of this message have been removed]
    • Show all 17 messages in this topic